Discharge

  • 2 replies
  • 54 subscribers
  • 282 views

Good morning all I hope you are all as well as can be. I had my visit to my pelvic physiotherapist on Friday and told her since my mystery lump surgery that after twelve weeks of discomfort from it I started using the dilators again. I noticed a brown kind of discharge but not red blood. I only get this when the dilators are used otherwise I would not know anything. No itch or odour  or discharge on underwear at all. I did mention this to my oncologist on my last visit but she just took notes for her record and didn’t seem concerned. I had a routine CT scan so presumably it’s nothing serious as I would have thought she would say. My physiotherapist had a feel inside and said nothing felt abnormal and felt fine but was also miffed. I took photos of it but when she examined me she had some on her glove. She is speaking to one of her gynaecologist colleagues but insisted that I tell my oncologist about our visit. Sometimes I think oncologist just look at what they treated and nothing beyond? Has anyone else experience of this. I’m just wondering since the surgery I have a wound that maybe weeps? I was covered in bruised after the surgery and think they hung me in the air at some point!

  • Jaycee12

    Having a wound that weeps sounds entirely likely but it is such a pity that the people in the know don't take the time to say this is what we think it is and we will keep an eye on it.  We all feel so vulnerable after undergoing treatment and I know that any new ache or pain has me worrying.  I think those who treat us would benefit from walking in our shoes for a time.  I haven't experienced anything quite like you describe but then anything that does 'come out' of me is nothing like it was before.

    I would mention it again to the oncologist and ask her what she thinks it is.

    Irene x

  • It really does seem as if the attitude is 'We fixed your cancer, why are you stll bothering us?'

    I agree with Irene. Bring it up to the oncologist , and also keep your physio and gyn doctors focused on it. 

    :(